# SDR SWAA2020051978705

- Difficulty date: May 16, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 17,744 hours, 7,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT O/W EXIT SIDEWALL LIGHT INOP / R & R LEFT AFT O/W EXIT DOOR SIDEWALL LIGHT IAW AMM 33-51-04
